LDN and sleeplessness

A board to discuss Low Dose Naltrexone (LDN) as a treatment for Multiple Sclerosis

LDN and sleeplessness

Postby cleo » Tue Aug 24, 2004 10:26 am

I have been on 4.5mg of LDN since June 3rd. Before beginning LDN, I slept eight to nine hours a night. Now, I sleep approximately six hours a night. Once I awaken, I can't go back to sleep. I'm not really any more tired than I was with eight to nine hours of sleep. I am just curious if anyone else has experienced a shorter sleeping pattern once they started LDN.
User avatar
cleo
Getting to Know You...
 
Posts: 15
Joined: Fri Jun 04, 2004 3:00 pm
Location: Houston, Texas

Re: LDN and sleeplessness

Postby Daunted » Tue Aug 24, 2004 11:05 am

cleo wrote: I am just curious if anyone else has experienced a shorter sleeping pattern once they started LDN.


I have; I went down slightly in dosage and then slowly titrated back up to 4.5 ...I also use stuff that helps me sleep.
User avatar
Daunted
Family Elder
 
Posts: 271
Joined: Sun May 30, 2004 3:00 pm
Location: University Town, USA

Re: LDN and sleeplessness

Postby adjanimals » Tue Aug 24, 2004 1:20 pm

cleo,
just curious, was your doctor open about doing LDN and where did you get it from.
thanks.
User avatar
adjanimals
Family Member
 
Posts: 93
Joined: Sat Jul 10, 2004 3:00 pm
Location: Minnesota, USA

Postby CCmom » Thu Aug 26, 2004 5:52 am

I agree with Daunted. Maybe you should request 3 mg. and then ease yourself back into the 4.5...My son is using 3 mg. for 2 1/2 months and says he is sleeping better than he ever has in his life. And I believe him, you should hear him snore!

Take care!

Kim
Kim R.
User avatar
CCmom
Volunteer Moderator
 
Posts: 121
Joined: Sun Apr 25, 2004 3:00 pm

tired

Postby Janice » Wed Sep 29, 2004 10:58 am

I started taking LDN (3mg) two nights ago and have had very framented
sleep since then. I don't feel anywhere as groggy/bad as I normally would. I read that this could occur for 5-7 days initially, before good sleep patterns appear. Has anyone had this experience? I'm also feeling something akin to hot flashes periodically.
User avatar
Janice
Getting to Know You...
 
Posts: 10
Joined: Thu Aug 12, 2004 3:00 pm

Postby CCmom » Wed Sep 29, 2004 11:41 am

Hi, Janice. Alot of people have difficulty sleeping at the beginning, but it usually resolves itself fairly quickly. Most of these people say the same thing my son says, that they sleep more soundly, once they get used to the medication. You might want to alter the time you are taking the LDN and fool around with it a bit that way. Alot of people think you have to take it right at bedtime, and you don't. My son takes his at 9:30 p.m., no matter what his bedtime is. (Let me get real here...He takes it between 9-10 p.m. unless I am standing on top of him telling him to take it!) When we first got the script, I thought it had to be taken at bedtime, too, but everyone told me that wasn't the case. It works with your bodies natural rhythm, and sometimes it takes experimentation to decide what time is best for you. I found this out on the yahoo LDN support group, where there are many many people using LDN. We started out with 9:30 p.m., and just got lucky, I guess, because it has never intefered with my son's sleep at all. As for the hot flashes, that is something I am not familiar with. Did you talk to the doctor who prescribed it? Are these only at night or during the day as well? Could it be that you are perimenopausal and it is just a coincidence???

I'm glad that the lack of sleep doesn't seem to be taking a toll on you during the day. At least you have that to be thankful for! If I were you, I would just try to ride it out and see what happens. Good luck! And please keep us posted!

Kim
Kim R.
User avatar
CCmom
Volunteer Moderator
 
Posts: 121
Joined: Sun Apr 25, 2004 3:00 pm


Return to Low Dose Naltrexone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service